# SDR SWAA2022010449601

- Difficulty date: December 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOC ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT ; 2021-549819 / [01] REPLACED CLIP AND FASTENERS LOC ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. DWG: 143A7505 REV: B; [02] REPLACED CLIP AND FASTENERS LOC ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. DWG: 143A7505 REV: B. COMPLETED
